# SDR AALA201612209012

- Difficulty date: December 15, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 49,759 hours, 23,037 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: D53371301205
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON RIGHT SIDE BOX BEAM UPPER FLANGE AFT TO FASTENER HOLES AT FRAME 43 AND -Y1622.  REPAIRED THE BOX BEAM IAW EO 5315Y066.
